MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Maverick?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION Maverick?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493892815250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 90% stenosed target lesion was located in the mildly tortuous and severely calcified proximal to mid right coronary artery.A 2.50mm x 15mm maverick? balloon catheter was used for pre-dilatation at 8 to 12 atmospheres.However, during the pre-dilatation, the proximal bend first and the balloon ruptured.The procedure was completed and another device was used to complete the procedure.Intraoperative ecg and hemodynamic parameters remained stable, and the patient experienced no specific discomfort.He was returned to the ward postoperatively.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.With all the available information, boston scientific concludes: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a most probable investigation conclusion code of adverse event related to patient condition as it is most likely that anatomical factors (90% stenosed target lesion was located in the mildly tortuous and severely calcified proximal to mid right coronary artery) were met which resulted in the reported event.This code was selected as the most probable complaint cause based on the information available.Without a returned device it is not possible to confirm the complaint allegation of balloon rupture.

Brand Name
Maverick?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50214650
Report Number2124215-2026-43019
Device Sequence Number18641587
Product Code LOX
UDI-Device Identifier08714729370086
UDI-Public(01)08714729370086(17)280724(10)37054625
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815250
Device Catalogue NumberH7493892815250
Device Lot Number0037054625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/17/2026
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale